The Annals of Probability

Loi Fonctionnelle du Logarithme Itere Pour les Processus de Markov Recurrents

Abderrahmen Touati

Full-text: Open access


Let $X$ be a Harris recurrent Markov process (in discrete or continuous time). We give a functional law of the iterated logarithm for the additive functionals of $X$ which are (close to) square integrable martingales with respect to the invariant measure of $X$. The proof is based on the Skorokhod embedding technique and the construction of an atom for a Harris chain. In contrast with the positive recurrent case, "the suitable normalizations" are random in the null recurrent case. Moreover it is shown from two examples how to use the law of the iterated logarithm to get the rate of almost sure convergence of an estimator.

Article information

Ann. Probab., Volume 18, Number 1 (1990), 140-159.

First available in Project Euclid: 19 April 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Primary: 60F15: Strong theorems
Secondary: 60J55: Local time and additive functionals

Processus de Markov chaine atomique fonctionnelle additive loi du logarithme itere


Touati, Abderrahmen. Loi Fonctionnelle du Logarithme Itere Pour les Processus de Markov Recurrents. Ann. Probab. 18 (1990), no. 1, 140--159. doi:10.1214/aop/1176990942.

Export citation